# SDR FDEA202010232629

- Difficulty date: October 23, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 73,327 hours, 26,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

CORROSION ON SEAT TRACK COURIER AREA STA 370 LBL 8.  REMOVED AND REPLACED BY FABRICATION SEAT TRACK AT STA 345 TO STA 377 LBL 8, IAW B757 SRM 51-40-02-0G, 51-20-01-0G AND VERNTURA AEROSPACE DWG 3470 REV G AND DCN 3504-NC-1.
